MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7040-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a leakage with the extension set when starting new drug load.The leakage appeared when the set was removed from the original packaging and it was connected to the cassette.No patient injury was reported.
 
Additional Manufacturer Narrative
Device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.The sample was received in used conditions without its original packaging.An occlusion was observed between the tube and filter.Functional test: sample was tested using a syringe with colored water to detect any occlusion.Results: during the test, the water did not pass-through filter.The complaint is confirmed.Based on the tests results, it is concluded that the failure could be reproduce in two ways: when the excess of solvent is not cleaned before to assembly the tube with the component.When the tube is introduced two times in the solvent dispenser (procedure is not followed).The root cause could was determined to be linked with the manufacturing process.Alert was generated to ensure adherence to manufacturing procedure related to clean the excess of solvent before to assemble tube with the component.Personnel notification was performed to notify production personnel about the failure mode reported by the customer.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
ofc 518
minneapolis, MN 55442
MDR Report Key13341820
Report Number3012307300-2022-01560
Device Sequence Number17171657
Product Code FPA
UDI-Device Identifier10610586020223
UDI-Public10610586020223
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/19/2024
Device Model Number21-7040-24
Device Catalogue Number21-7040-24
Device Lot Number3910168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2021
Initial Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityHispanic